# SDR AALA20040014

- Difficulty date: January 4, 2004
- Submitted: January 5, 2004
- Operation: Air carrier
- Aircraft: N412AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49323
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW  EMERGENCY AUXILLARY LIGHTS AT L2 245 AND L2 246 LEFT AND RIGHT AT STATION 916 INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK B5 105 L2 245 L2 246 LEFT AND RIGHT AT STATION 916.  SYSTEM GROUND CHECKED NORMAL OPERATION.
